On the gravitational field of an arbitrary axisymmetric mass possessing a magnetic dipole moment

An exact asymptotically flat solution of the static Einstein-Maxwell equations describing the gravitational field of an arbitrary axisymmetric mass distribution endowed with a magnetic dipole moment is presented. © 1991.

Authors
Number of issue
3-4
Language
English
Pages
96-98
Status
Published
Volume
154
Year
1991
Organizations
  • 1 Department of Theoretical Physics, Peoples' Friendship University, Ordzhonikidze Street 3, Moscow, 117198, Russian Federation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1095/